# SDR UIEA2018111302591

- Difficulty date: November 13, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,905 hours, 16,442 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088B
- Part serial: Y0274
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR FAILED IN FLT.    R & R THE RT ENGINE IDG IAW AMM 24-11-01,OPS CHECKED GOOD.
